Fluctuations of spectrally negative Markov additive processes

被引:0
|
作者
Kyprianou, Andreas E. [1 ]
Palmowski, Zbigniew [2 ,3 ]
机构
[1] Univ Bath, Dept Math Sci, Bath BA2 7AY, Avon, England
[2] Univ Wroclaw, Inst Math, PL-50384 Wroclaw, Poland
[3] Univ Utrecht, Math Inst, NL-3508 TA Utrecht, Netherlands
来源
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
For spectrally negative Markov Additive Processes (MAPs) we generalize classical fluctuation identities developed in Zolotarev (1964), Takacs (1967), Bingham (1975), Suprun (1976), Emery (1973). Rogers (1990) and Bertoin (1997) which concern one and two sided exit problems for spectrally negative Levy processes.
引用
收藏
页码:121 / 135
页数:15
相关论文
共 50 条
  • [21] On Markov-additive jump processes
    Breuer, L
    [J]. QUEUEING SYSTEMS, 2002, 40 (01) : 75 - 91
  • [22] On exponentials of additive functionals of Markov processes
    Stummer, W
    Sturm, KT
    [J]. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2000, 85 (01) : 45 - 60
  • [23] Discounted additive functionals of Markov processes
    Baxter, M
    [J]. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 1996, 32 (05): : 623 - 644
  • [24] MARKOV ADDITIVE PROCESSES .1.
    CINLAR, E
    [J]. ZEITSCHRIFT FUR WAHRSCHEINLICHKEITSTHEORIE UND VERWANDTE GEBIETE, 1972, 24 (02): : 85 - &
  • [25] Exponential functionals of Markov additive processes
    Behme, Anita
    Sideris, Apostolos
    [J]. ELECTRONIC JOURNAL OF PROBABILITY, 2020, 25
  • [26] Dynamical fluctuations for semi-Markov processes
    Maes, Christian
    Netocny, Karel
    Wynants, Bram
    [J]. JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2009, 42 (36)
  • [27] REFLECTED SPECTRALLY NEGATIVE STABLE PROCESSES AND THEIR GOVERNING EQUATIONS
    Baeumer, Boris
    Kovacs, Mihaly
    Meerschaert, Mark M.
    Schilling, Rene L.
    Straka, Peter
    [J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2016, 368 (01) : 227 - 248
  • [28] On the refracted-reflected spectrally negative Levy processes
    Perez, Jose-Luis
    Yamazaki, Kazutoshi
    [J]. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2018, 128 (01) : 306 - 331
  • [29] ON THE LAST EXIT TIMES FOR SPECTRALLY NEGATIVE LEVY PROCESSES
    Li, Yingqiu
    Yin, Chuancun
    Zhou, Xiaowen
    [J]. JOURNAL OF APPLIED PROBABILITY, 2017, 54 (02) : 474 - 489
  • [30] The Theory of Scale Functions for Spectrally Negative Levy Processes
    Kuznetsov, Alexey
    Kyprianou, Andreas E.
    Rivero, Victor
    [J]. LEVY MATTERS II: RECENT PROGRESS IN THEORY AND APPLICATIONS: FRACTIONAL LEVY FIELDS, AND SCALE FUNCTIONS, 2012, 2061 : 97 - 186